# SDR SWIA201438244

- Difficulty date: June 5, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 33,558 hours, 29,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CENTER L/E CAP CHAFED.  C-CHECK, R & R RT INBD FLAP VANE IAW SRM.
